Triprolidine (HCl):1.25mg/5ml + Paracetamol:80mg/5ml + Pseudoephedrine (HCl):30mg/5ml

Filter

Showing all 6 results

  • Placeholder
    Antitussives

    ACTIFED-P 1.25mg|5ml Elixir 60ml

    Rated 0 out of 5
     19.36
  • Placeholder
    Antitussives

    DCOLD 1.25mg|5ml Elixir 60ml

    Rated 0 out of 5
     15.00
  • Placeholder
    Antitussives

    DOSAFED-P 1.25mg|5ml Elixir 57ml

    Rated 0 out of 5
     8.00
  • Placeholder
    Antitussives

    FLUCOL 1.25mg|5ml Elixir 60ml

    Rated 0 out of 5
     19.36
  • Placeholder
    Antitussives

    KOMKOLD 1.25mg|5ml Elixir 60ml

    Rated 0 out of 5
     17.75
  • Placeholder
    Antitussives

    TRIPLON-P 1.25mg|5ml Syrup 60ml

    Rated 0 out of 5
     16.00

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart